On Structural Stability of Characteristic Nets and the Cauchy Problem for a Tricomi—Cibrario Type Equation

Davydov AA & Kasten YA (2019). On Structural Stability of Characteristic Nets and the Cauchy Problem for a Tricomi—Cibrario Type Equation. Proceedings of the Steklov Institute of Mathematics 304 (1): 146-152. DOI:10.1134/S0081543819010103.

Full text not available from this repository.

Abstract

For a generic second-order linear partial differential equation on the plane, we discuss the problem of nonlocal normal forms and invariants of the family of its characteristics, as well as the current state of the corresponding theory. As an example of potential applications of this theory, we solve a special Cauchy problem for a mixed-type equation.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Depositing User: Luke Kirwan
Date Deposited: 17 Jun 2019 06:33
Last Modified: 17 Jun 2019 06:33
URI: http://pure.iiasa.ac.at/15956

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313